Jump to ContentJump to Main Navigation
Show Summary Details

Advances in Pure and Applied Mathematics

Editor-in-Chief: Trimeche, Khalifa

Managing Editor: Bezzarga, Mounir / Kamoun, Lotfi / Karoui, Abderrazek / Mili, Maher

Editorial Board Member: Faraut, Jacques / Koornwinder, Tom H. / Lannes, Jean / Sifi, Mohamed / Temam, Roger / Zaag, Hatem / Zarati, Said / Aldroubi, Akram / Anker, Jean-Philippe / Bahouri, Hajer / Baklouti, Ali / Bakry, Dominique / Beznea, Lucian / Bonami, Aline / Cahen, Paul-Jean / Chemin, Jean-Yves / Demailly, Jean-Pierre / El Mir, Hassine / Fleckinger, Jacqueline / Gallardo, Leonard / Ismail, Mourad / Jouini, Elyes / Maday, Yvon / Maeda, Yoshiaki / Mustapha, Sami / Ovsienko, Valentin / Pouzet, Maurice / Prestin, Jürgen / Radulescu, Vicentiu / Schwartz, Lionel / Kobayashi, Toshiyuki

SCImago Journal Rank (SJR) 2015: 0.342
Source Normalized Impact per Paper (SNIP) 2015: 0.554
Impact per Publication (IPP) 2015: 0.333

Mathematical Citation Quotient (MCQ) 2015: 0.33

    49,00 € / $74.00 / £37.00*

    See all formats and pricing


    Aims and Scope

    Advances in Pure and Applied Mathematics accepts submissions from pure mathematics, in particular in all branches of analysis. Also, the journal welcomes articles from applied mathematics, in particular in the areas of applied harmonic analysis (mathematical aspects of signal processing, time-frequency analysis methods, uncertainty principles, sampling theory) and mathematical physics (methods, partial differential equations, dynamical systems, mathematical and numerical aspects of inverse problems). The main emphasis is on the publication of new results, but selected and exceptional surveys are also welcome. Only articles written in English are published. All submitted papers are peer-reviewed before publication.

    The logo of Advances in Pure and Applied Mathematics is an abstract form of a drawing due to Abu Rayhan Muhammad Ben Ahmed Al Biruni (973–1048), a universal scientist and outstanding mathematician. A biography can be found here.


    Submission of Manuscripts

    Instructions for Authors

    Submitting an article

    ... is done online at http://mc.manuscriptcentral.com/apam.

    Contributions submitted to this journal must be written in clear and concise English. Only unpublished material can be accepted, and authors may not republish their paper in the same or similar form. The decision on the acceptance is taken after a peer-reviewing procedure. The journal makes no page charges.

    The authors can provide the names and e-mail addresses of up to four potential reviewers.

    Each article

    ... must begin with an abstract of less than 150 words. The abstract must be followed by an appropriate classification according to MSC 2010 (Mathematics Subject Classification) and a list of 3 to 6 keywords. The short title for the running head should contain at most 80 characters, spaces inclusive.

    Authors are asked to follow a few basic guidelines while formatting their paper for publication, in order for the journal to be as homogeneous in appearance as possible. Please download the LaTeX class file and the respective sample file including the instructions for formatting here.
    Please include affiliation, postal and electronic addresses of all authors.

    Figures must be of sufficiently high resolution (minimum 600 dpi). Lettering of all figures within the article should be uniform in style (preferably a sans serif typeface like Helvetica) and of sufficient size (ca. 8 pt.). Uppercase letters A, B, C, etc. should be used to identify parts of multi-part figures. Cite all figures in the text in numerical order. Indicate the approximate placement of each figure. Do not embed figures within the text body of the manuscript; submit figures in separate files. In a TEX document EPS files may be incorporated into the TEX file by using one of the standard macro packages.
    Provide a short descriptive title and a legend to make each figure self-explanatory. Explain all symbols used in the figures. Remember to use the same abbreviations as in the text body.

    Authors are encouraged to submit illustrations in color if necessary for their scientific content. Publication of color figures is provided free of charge both in online and print editions.

    References should be collected at the end of the paper, numbered with Arabic numerals in alphabetical order of the authors' names and surrounded by square brackets. Please use abbreviations for titles of journals in accordance with those listed in Mathematical Reviews.

    o Articles in journals:
    [1] A. Carbonaro, G. Metafune and C. Spina, Parabolic Schrödinger operators, J. Math
    Anal. and Appl. 343 (2008), 965-974.

    o Articles ahead of print:
    [2] D. Farley and L. Sabalka, Presentations of graph braid groups, Forum Math. (2010), doi: 10.1515/FORM.2011.086.

    oBooks and Monographs:
    [3] I. M. Isaacs, Character theory of finite groups, AMS Chelsea Publishing, 2006.

    o Chapters:
    [4] T. De Medts, F. Haot, R. Knop and H. Van Maldeghem, On the uniqueness of the unipotent subgroups of some Moufang sets, in: Finite Geometries, Groups, and Computation, pp. 43-66, de Gruyter, Berlin, 2006.

    Galley proofs

    ... will be sent to all authors in due time with a request to carefully check them.

    After publication

    ... each author will receive a PDF file of the final version for private use only.


    More ...

    Abstracting & Indexing

    Advances in Pure and Applied Mathematics is covered by the following services:

    • Baidu Scholar
    • Celdes
    • CNKI Scholar (China National Knowledge Infrastructure)
    • CNPIEC
    • EBSCO (relevant databases)
    • EBSCO Discovery Service
    • Elsevier - SCOPUS
    • Genamics JournalSeek
    • Google Scholar
    • J-Gate
    • JournalTOCs
    • Mathematical Reviews (MathSciNet)
    • Naviga (Softweco)
    • Primo Central (ExLibris)
    • ProQuest (relevant databases)
    • ReadCube
    • ResearchGate
    • SCImago (SJR)
    • Sherpa/RoMEO
    • Summon (Serials Solutions/ProQuest)
    • TDOne (TDNet)
    • Ulrich's Periodicals Directory/ulrichsweb
    • WorldCat (OCLC)
    • Zentralblatt Math (zbMATH)

    Editorial Information


    Khalifa Trimèche
    Department of Mathematics
    Faculty of Sciences
    University of Tunis El Manar
    2092 Tunis, Tunisia
    E-mail: khlifa.trimeche [at] fst.rnu.tn

    Associate Editors

    Jacques Faraut
    Université Paris VI
    E-mail: faraut [at] math.jussieu.fr

    Tom Koornwinder
    Amsterdam University
    The Netherlands
    E-mail: t.h.koornwinder [at] uva.nl

    Jean Lannes
    Ecole Polytechnique
    E-mail: lannes [at] math.polytechnique.fr

    Mohamed Sifi
    University Tunis El Manar
    E-mail: mohamed.sifi [at] fst.rnu.tn

    Roger Temam
    Indiana University
    E-mail: temam [at] indiana.edu

    Hatem Zaag
    Université Paris 13
    E-mail: hatem.zaag-nospam [at] univ-paris13.fr

    Said Zarati
    University Tunis El Manar
    E-mail: said.zarati [at] fst.rnu.tn

    Managing Editors

    Mounir Bezzarga
    University Tunis El Manar
    E-mail: mounir.bezzarga [at] ipeim.rnu.tn

    Lotfi Kamoun
    Université de Monastir
    E-mail: kamoun.lotfi [at] planet.tn

    Abderrazek Karoui
    Université 7 Novembre à Carthage
    E-mail: abderrazek.karoui [at] fsb.rnu.tn

    Maher Mili
    Faculty of Sciences of Monastir
    E-mail: maher.mili [at] fsm.rnu.tn


    Akram Aldroubi
    Vanderbilt University
    Nashville, U.S.A.
    E-mail: aldroubi [at] math.vanderbilt.edu

    Jean-Philippe Anker
    Université d’Orléans
    E-mail: jean-philippe.anker [at] univ-orleans.fr

    Hajer Bahouri
    Faculty of Sciences of Tunis
    E-mail: hajer.bahouri [at] fst.rnu.tn

    Ali Baklouti
    Université de Sfax
    E-mail: ali.baklouti [at] fss.rnu.tn

    Dominique Bakry
    Université Paul Sabatier
    Toulouse, France
    E-mail: bakry [at] cict.fr

    Heinrich Begehr
    Free University of Berlin
    E-mail: begehr [at] math.fu-berlin.de

    Lucian Beznea
    Simon Stoilow Institute of Mathematics
    Bucharest, Romania
    E-mail: lucian.beznea [at] imar.ro

    Aline Bonami
    Université d’Orleans
    E-mail: aline.bonami [at] univ-orleans.fr

    Paul-Jean Cahen
    Université Paul Cézanne
    Marseille, France
    E-mail: paul-jean.cahen [at] univ-cezanne.fr

    Jean-Yves Chemin
    École Polytechnique
    Jussieu, France
    E-mail: chemin [at] math.polytechnique.fr

    Jean-Pierre Demailly
    Université de Grenoble I
    E-mail: demailly [at] fourier.ujf-grenoble.fr

    Hassine El Mir
    King Saud University
    Riyadh, Saudi Arabia
    E-mail: hassine.elmir [at] fsm.rnu.tn

    Jacqueline Fleckinger
    Université de Toulouse I
    E-mail: jfleck [at] univ-tlse1.fr

    Léonard Gallardo
    Université de Tours
    E-mail: gallarodo [at] univ-tours.fr

    Mourad Ismail
    University of Central Florida
    Orlando, U.S.A.
    E-mail: ismail [at] math.ucf.edu

    Elyès Jouini
    Université Paris-Dauphine
    E-mail: jouini [at] ceremade.dauphine.fr

    Toshi Kobayashi
    University of Kyoto
    E-mail: toshi [at] kurims.kyoto-u.ac.jp

    Yvon Maday
    Université Paris VI
    E-mail: maday [at] ann.jussieu.fr

    Yoshiaki Maeda
    Keio University
    Kanagawa, Japan
    E-mail: maeda [at] math.keio.ac.jp

    Sami Mustapha
    Université Paris VI
    E-mail: sam [at] math.jussieu.fr

    Valentin Ovsienko
    Université Lyon 1
    E-mail: ovsienko [at] math.univ-lyon1.fr

    Maurice Pouzet
    Université Lyon 1
    E-mail: pouzet [at] univ.lyon1.fr

    Juergen Prestin
    Lübeck University
    E-mail: prestin [at] math.uni-luebeck.de

    Vicentiu Radulescu
    Simon Stoilow Institute of Mathematics
    Bucharest, Romania
    E-mail: radulescu [at] inf.ucv.ro

    Lionel Schwartz
    Université Paris 13
    E-mail: schwartz [at] math.univ-paris13.fr

    Comments (0)

    Please log in or register to comment.